# SDR DLM88010255

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 36,484 hours, 30,532 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL THROUGHOUT A/C AFTER T/O.  AFT LAV SMOKE DETECTOR SOUNDED.  ENGS AT T/O ENG A/I ON, AIRFOIL A/I OFF  CROSSFEEDS CLOSED APU OFF.  REPLACED LT PRESS REG, C/W DUCT BURNOUT PROCEDURE    PER OPN 5088 AND M/M 21-20-02-2 ITEM 7C.
